Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The geometry of immersions. I


Author: E. A. Feldman
Journal: Trans. Amer. Math. Soc. 120 (1965), 185-224
MSC: Primary 57.20
MathSciNet review: 0185602
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0185602-6
PII: S 0002-9947(1965)0185602-6
Article copyright: © Copyright 1965 American Mathematical Society